# SDR HEEA967822

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 30571365
- Condition: Fluctuation
- Location: Eng Torque
- Part time: 326 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE FLUCTUATION, INTERMITTENT HIGH SIDE.
